Half-factoriality of $D[S]$}
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 771-775
Published online December 1, 2007
Tariq Shah
Quaid-i-Azam University
Abstract : In this note we discussed the half-factoriality of Krull monoid domain $D[S]$ whenever the monoid $S$ has trivial divisor class group.
Keywords : monoid domain, HFD, class group, Krull monoid, Krull domain
MSC numbers : 13G05, 20M25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd